Alert archive / Colorado / Freeze Warnings in 2005

Freeze Warning 2, NWS Pueblo, CO

September 25, 20055 counties in Colorado

NWS Pueblo, CO issued this freeze warning at Sep 25, 2005, 3:07 PM MDT for 5 counties in Colorado. It took effect at Sep 26, 2005, 3:00 AM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 25, 2005, 3:07 PM MDT (21:07 UTC)
In effect from
Sep 26, 2005, 3:00 AM MDT
Expired
Sep 26, 2005, 8:06 AM MDT
In force
5 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.1 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2005-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2005-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3530 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPUB 252107
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
307 PM MDT SUN SEP 25 2005

...FREEZING TEMPERATURES ACROSS THE SAN LUIS VALLEY...

.A DRY ATMOSPHERE AND DECREASING WINDS THIS EVENING WILL ALLOW FOR
A HARD FREEZE OVERNIGHT ACROSS THE SAN LUIS VALLEY...WITH 
TEMPERATURES FALLING INTO THE MID TO UPPER 20S MONDAY MORNING.

COZ069>071-260515-
/X.NEW.KPUB.FZ.W.0002.050926T0900Z-050926T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
307 PM MDT SUN SEP 25 2005

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT MONDAY. 

THIS WARNING IS IN EFFECT FOR THE SAN LUIS VALLEY. 

A DRY ATMOSPHERE AND DECREASING WINDS THIS EVENING WILL ALLOW FOR
A HARD FREEZE OVERNIGHT ACROSS THE SAN LUIS VALLEY...WITH 
TEMPERATURES FALLING INTO THE MID TO UPPER 20S MONDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
3 follow-up statements
000 
WWUS75 KPUB 260308
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
908 PM MDT SUN SEP 25 2005

...FREEZING TEMPERATURES WILL OCCUR ACROSS THE SAN LUIS VALLEY...

.A DRY AIR MASS AND CLEAR SKIES...WILL ALLOW A HARD FREEZE
TO OCCUR ACROSS THE SAN LUIS VALLEY MONDAY MORNING.

COZ069>071-261200-
/X.CON.KPUB.FZ.W.0002.050926T0900Z-050926T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
908 PM MDT SUN SEP 25 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT MONDAY. 

THIS WARNING IS IN EFFECT FOR THE SAN LUIS VALLEY.

A HARD FREEZE WILL OCCUR ACROSS THE SAN LUIS VALLEY...MONDAY
MORNING...AS TEMPERATURES FALL INTO THE MID AND UPPER 20S.

THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS75 KPUB 261024
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
424 AM MDT MON SEP 26 2005

...FREEZING TEMPERATURES OCCURRING ACROSS THE SAN LUIS VALLEY...

.A DRY AIR MASS AND CLEAR SKIES...WILL ALLOW A HARD FREEZE TO
OCCUR ACROSS THE SAN LUIS VALLEY MONDAY MORNING.

COZ069>071-261500-
/X.CON.KPUB.FZ.W.0002.000000T0000Z-050926T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
424 AM MDT MON SEP 26 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

THIS WARNING IS IN EFFECT FOR THE SAN LUIS VALLEY.

WEATHER OBSERVATIONS THIS MORNING INDICATE TEMPERATURES WERE BELOW
FREEZING ACROSS PARTS OF THE SAN LUIS VALLEY. OBSERVATIONS FROM THE 
ALAMOSA AIRPORT SHORTLY AFTER 400 AM THIS MORNING INDICATE THE
TEMPERATURE REACHED 29 DEGREES. THE TEMPERATURE IS EXPECTED TO
FALL 2 OR 3 MORE DEGREES PRIOR TO SUNRISE.

THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

HODANISH
000 
WWUS75 KPUB 261406
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
806 AM MDT MON SEP 26 2005

...FREEZE WARNING IS CANCELLED FOR THE SAN LUIS VALLEY...

.DAMAGING HARD FREEZE CONDITIONS ARE NO LONGER ANTICIPATED
ACROSS THE SAN LUIS VALLEY...AS TEMPERATURES HAVE WARMED INTO THE
30S THIS MORNING.

COZ069>071-261515-
/X.CAN.KPUB.FZ.W.0002.000000T0000Z-050926T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
806 AM MDT MON SEP 26 2005

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE
WARNING. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Sep 25, 2:54 PM MDT, 13 minutes earlier.

Area forecast discussion, Sep 25, 2:54 PM MDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
254 PM MDT SUN SEP 25 2005

.SHORT TERM...
(TONIGHT AND MONDAY)

MAIN CONCERNS ARE STRATUS DEVELOPMENT ACROSS THE EASTERN PLAINS ALONG
WITH FREEZING TEMPS ACROSS THE SAN LUIS VALLEY TONIGHT.

CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS INDICATING
MODERATE TO STRONG WESTERLY FLOW ALOFT ACROSS THE STATE WITH A BROAD
UPPER TROUGH ACROSS THE NORTHERN ROCKIES AND ASSOCIATED 110+KT JET
CORE MOVING ACROSS THE COLORADO AND WYOMING BORDER ATTM. AT THE
SFC...LAST NIGHTS FRONTAL BOUNDARY IS BACKUP UP ACROSS THE EASTERN
MTS WITH SATELLITE DATA INDICATING MOSTLY SUNNY SKIES ACROSS THE
REGION ATTM.

TONIGHT...NORTHERN ROCKIES UPPER TROUGH CONTINUES TO LIFT OUT ACROSS
THE NORTHERN HIGH PLAINS...SENDING A RE-ENFORCING SURGE OF COOL AIR
ACROSS THE EASTERN PLAINS AS WEST TO NORTHWEST FLOW ALOFT DEVELOPS
BEHIND SYSTEM WITH UPPER LEVEL RIDGING BUILDING ACROSS WESTERN TEXAS
AND INTO THE FOUR CORNERS REGION. WITH PROXIMITY TO PASSING RR QUAD
OF JET ALONG WITH A SLIVER OF MID LEVEL MOISTURE...HAVE KEPT A SLIGHT
CHANCE OF SHOWERS ACROSS THE FAR SE PLAINS THIS EVENING. DRY AIR
ALOFT AND WEAK SUBSIDENCE WORKS ACROSS THE AREA BEHIND SYSTEM...
ALLOWING FOR STRONG RADIATIONAL COOLING OVERNIGHT...AND HAVE GONE
WITH A FREEZE WARNING FOR THE SAN LUIS VALLEY...WITH TEMPERATURES
DROPPING INTO THE UPPER 20S ONCE AGAIN.  ACROSS EASTERN COLORADO...
SFC HIGH PRESSURE ACROSS THE NORTHERN HIGH PLAINS CONTINUES TO BUILD
INTO THE REGION...WITH MID TO UPPER 40 DEW PTS ADVECTING INTO THE
AREA IN EAST TO NORTHEAST LOW LEVEL UPSLOPE FLOW. WITH THE DRY AIR
ALOFT SUPPORTING GOOD RADIATIONAL COOLING...WILL SEE MVFR/IFR STRATUS
AND PATCHY FOG DEVELOP OVERNIGHT ACROSS THE PLAINS.

MONDAY...UPPER LEVEL RIDGING CONTINUES TO BUILD ACROSS THE FOUR
CORNERS AND INTO WESTERN COLORADO...ALLOWING FOR WARM AND DRY
CONDITIONS TO PREVAIL ACROSS WESTERN PORTIONS OF THE AREA. MORNING
STRATUS ACROSS THE PLAINS TO GIVE WAY TO PARTLY CLOUDY AFTERNOON
SKIES AFTERNOON...WITH DRY NORTHWEST FLOW ALOFT. HAVE WARMED
HIGHS UP TO NEAR GUIDANCE...THOUGH SLIGHTLY COOLER ACROSS THE
PALMER DVD REGION WITH SOUTH TO SOUTHEAST LOW LEVEL RETURN FLOW
POSSIBLE KEEPING STRATUS ACROSS EL PASO COUNTY THROUGH THE
EARLY AFTERNOON. -MW

.LONG TERM...
(TUESDAY THROUGH SUNDAY)

POTENTIAL FOR ACTIVE WEATHER PATTERN STILL EXISTS TUE THROUGH FRI
WITH HIGH MOUNTAIN TERRAIN SNOWFALL POSSIBILITIES. ANYONE PLANNING
TO GO INTO THE HIGH COUNTRY THIS WEEK SHOULD REMAIN AWARE OF DAILY
FORECASTS...AND BE PREPARED FOR QUICK CHANGING WEATHER IN THE HIGH
COUNTRY.

TUE...MID/UPPER LEVEL RIDGE REMAINS OVER THE CNTRL ROCKIES WITH AN
UPPER LEVEL AREA OF HIGH PRESSURE OVER NM/TX. W-SWLY (WARM AIR ADVECTION)
FLOW INCREASES ALOFT WITH A SFC LEE SIDE TROUGH FORMING IN ERN CO
IN RESPONSE TO THE WARM AIR ADVECTION ALOFT. VERY TRICKY TEMP
FORECAST...ESPECIALLY FOR KPUB IN THE LOWER AR RIVER VALLEY
PIT... WITH H7 TEMPS WARMING TO +10 TO +14C. IN AREAS WHERE THE
WIND CAN PICKUP...SOME OF THE MOS GUIDANCE LOOKS DOABLE...DESPITE
ANY CLOUD COVER. A FLY- IN-THE-OINTMENT WOULD BE ANY BKN-OVC
CI/CS MOUNTAIN WAVE CLOUDS DEVELOPING IN RESPONSE TO THE CROSS-
BARRIER FLOW AND MOISTURE AROUND MOUNTAIN TOP LEVEL. AREAS WHERE
THE WIND DOESNT PICK UP COULD HAVE TROUBLES WARMING. WILL STICK
WITH CURRENT FORECAST...WHICH IS A LITTLE ON THE COOL SIDE. MID
LEVEL SYSTEM STARTS TO EJECT OUT OF THE DESERT SW AND BRINGING
MORE MOISTURE WITH IT. CONCEPTUALLY...THE MAIN THREAT FOR
PRECIPITATION/POPS WOULD BE AROUND THE CONTDVD. ALSO...TUE NGT MIN
TEMPS MIGHT BE A CHALLENGE WITH THE CLOUD COVER AND SFC/PBL
CYCLONGENESIS OCCURRING IN WRN KS. IF PRECIPITATION DOES
FORM...THEN WE MIGHT SEE SOME MORE SNOWFALL DUSTING THE MOUNTAINS
PEAKS AROUND THE CONDVD...BUT OVERALL IT IS STILL RELATIVELY WARM
ALOFT.

WED...MODELS ARE PRETTY CONSISTENT WITH RAMMING THROUGH ANOTHER
COLD FRONT ACROSS THE ERN 1/2 OF CO WITH EVEN COOLER TEMPS AS A
1025-1030MB SFC HIGH PRESSURE SYSTEM MOVES INTO THE NRN/CNTRL
PLAINS. JUXTAPOSED WILL BE THE SLOW MOVE MID/UPPER LEVEL SYSTEM
MOVING INTO THE CNTRL ROCKIES. BOTH 12Z/25 NAM AND GFS PRINTING
OUT QPF ACROSS MUCH OF CO ON WED...ESPECIALLY WED AFTN. THERE IS
SOME WEAK-MOD INSTABILITY PER MID LEVEL(H7-H5) STATIC STABILITIES
OF 5.5-7.5 C/KM ACROSS ERN 1/2 OF CO WITH THE HIGHEST RATES AROUND
9 C/KM IN SWRN CO. DEPENDING ON THE STARTING TEMPERATURES WED
AM...MAX TEMPS WILL BE QUITE THE CHALLENGE AND WE MAY BE JUST A
TAD WARM...EXCEPT I HAVE LEFT LEEWAY FOR A PRE-FRONTAL JUMP WITH
FALLING TEMPS BY LATE WED AFTN IN SERN CO. IF THIS SCENARIO
DEVELOPS...CANT SEE THE TEMP TRENDS BEING ANY KIND OF CLIMO
DIURNAL...OR PAST OBS DATA DIURNAL...TREND IN SERN CO. ALSO...
WILL UP THE POPS FOR MOUNTAIN AREAS. ANY PRECIPITATION SHOULD BE
ALL LIQUID...BUT COULDNT RULE OUT SNOWFALL FOR THE MOUNTAIN PEAKS
IN THE HEAVIER CONVECTIVE PRECIPITATION BURSTS THANKS TO DIABATIC
COOLING PROCESSES.

THU AND FRI...MEDIUM RANGE MODELS HAVE SOME CONSISTENCY OF THE
WEAKENING MID/UPPER LEVEL SYSTEM MIGRATING THROUGH THE CNTRL
ROCKIES THU AND EXITING FRI. AGAIN...KEEPING THE HIGHER CHC POPS
FOR THE MOUNTAINS WITH MUCH OF THE PRECIP BEING LIQUID...EXCEPT
FOR LOCATIONS THAT HAVE TEMPS BELOW 34 DEGREES. JUST CHECKING THE
18Z/25 NAM RUN AND THE SYSTEM COMING THROUGH WED-FRI NOW LOOKS TO
BE MUCH FASTER. THE 18Z NAM HAS IT IN THE MS RIVER VALLEY BY 00Z
THU WITH THE 10250-1030MB SFC HIGH INTO ERN CO/WRN KS. IF THIS
TREND CONTINUES...THEN THE POPS/WX MAY BE OVERDONE FOR THU AND
FRI.

SAT AND SUN...PATTERN CHANGE STILL LOOKS IN THE OFFING WITH NEARLY
WLY FLOW OVERHEAD AND THEN NRN ULJ STREAM OVER THE NRN US.
CONCEPTUALLY...THIS PATTERN WOULD PROMOTE BREEZY-WINDY
CONDITIONS...MAINLY OVER THE HIGH TERRAIN...MODERATING
TEMPERATURES AND RELATIVELY DRY CONDITIONS. ANY POTENTIAL FOR
PRECIPITATION IN THIS CONCEPTUAL PATTERN WOULD BE AROUND THE
CONTDVD...BUT MOISTURE APPEARS TO BE LACKING. NOTCIED THAT GJT HAS
DROPPED ALL THEIR POPS/WX...SO WILL FOLLOW. METZE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 3 AM TO 9 AM MDT MONDAY FOR COZ069>071.

&&

23/17
Hazardous weather outlook, Sep 25, 6:09 AM MDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
609 AM MDT SUN SEP 25 2005

COZ058>089-093>099-261209-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
609 AM MDT SUN SEP 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FEW THUNDERSTORMS WILL BE POSSIBLE IN THE AFTERNOON AND
EVENING TUESDAY THROUGH THURSDAY AS A DISTURBANCE MOVES THROUGH THE
ROCKIES. THE MAIN THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND
LIGHTNING AND WIND GUSTS UP TO 40 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

Freeze Warnings in Colorado, 2005Every freeze warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.